Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 85, NWS La Crosse, WI

June 28, 2008La Crosse County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 28, 2008, 12:56 PM CDT for La Crosse County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 12:56 PM CDT (17:56 UTC)
Expired
Jun 28, 2008, 1:36 PM CDT
In force
40 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County La Crosse County, WI

The radar

The La Crosse radar (KARX), 8 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 1:10 PM CDTHAIL 16 Ese La Crosse, WINICKEL SIZE HAIL NEAR THE INTERSECTION OF COUNTY ROAD M AND COUNTY ROAD NN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 281754
SVRARX
WIC063-281845-
/O.NEW.KARX.SV.W.0085.080628T1756Z-080628T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1256 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 145 PM CDT

* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR MOUNT LA CROSSE...OR 6 MILES SOUTHEAST OF LA
  CROSSE...MOVING EAST AT 33 MPH. THIS WARNING EXTENDS THE PREVIOUS
  SEVERE THUNDERSTORM WARNING FOR LA CROSSE COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST JOSEPH AND THE COULEE EXPERIMENTAL FOREST AROUND 105 PM...
  BANGOR AND COUNTY ROADS G AND H AROUND 110 PM...
  ROCKLAND AROUND 115 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4372 9096 4372 9126 4379 9125 4380 9126
      4384 9129 4387 9129 4391 9091 4382 9092
      4373 9091
TIME...MOT...LOC 1756Z 271DEG 29KT 4377 9113

$$

RABERDING
4 follow-up statements
000 
WWUS53 KARX 281804
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
105 PM CDT SAT JUN 28 2008

WIC063-281845-
/O.CON.KARX.SV.W.0085.000000T0000Z-080628T1845Z/
LA CROSSE WI-
105 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN LA CROSSE COUNTY...

AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR HIGHWAYS 14 61 AND COUNTY M M...OR
9 MILES SOUTHEAST OF LA CROSSE...MOVING EAST AT 28 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BANGOR AND ST JOSEPH AROUND 110 PM...
  COUNTY ROADS G AND H AND NEWBURG CORNERS AROUND 115 PM...
  ROCKLAND AROUND 120 PM...

LAT...LON 4372 9096 4372 9126 4379 9125 4380 9126
      4384 9129 4387 9129 4391 9091 4382 9092
      4373 9091
TIME...MOT...LOC 1805Z 269DEG 24KT 4376 9106

$$

RABERDING
000 
WWUS53 KARX 281813
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
115 PM CDT SAT JUN 28 2008

WIC063-281845-
/O.CON.KARX.SV.W.0085.000000T0000Z-080628T1845Z/
LA CROSSE WI-
115 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...

AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR NORSKEDALEN...OR 12 MILES SOUTHEAST
OF LA CROSSE...MOVING EAST AT 28 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCKLAND AROUND 120 PM...

LAT...LON 4373 9092 4372 9117 4388 9116 4391 9091
      4382 9092 4382 9091 4376 9091 4375 9092
      4373 9091
TIME...MOT...LOC 1815Z 269DEG 24KT 4376 9097

$$

RABERDING
000 
WWUS53 KARX 281826
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
128 PM CDT SAT JUN 28 2008

WIC063-281845-
/O.CON.KARX.SV.W.0085.000000T0000Z-080628T1845Z/
LA CROSSE WI-
128 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...

AT 124 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS
G AND H...OR 13 MILES SOUTHWEST OF SPARTA...MOVING EAST AT 20 MPH.

LAT...LON 4372 9101 4373 9102 4389 9104 4391 9091
      4383 9092 4382 9092 4382 9091 4373 9091
TIME...MOT...LOC 1828Z 265DEG 17KT 4377 9089

$$

RABERDING
000 
WWUS53 KARX 281836
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
138 PM CDT SAT JUN 28 2008

WIC063-281848-
/O.CAN.KARX.SV.W.0085.000000T0000Z-080628T1845Z/
LA CROSSE WI-
138 PM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LA CROSSE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4372 9101 4373 9102 4389 9104 4391 9091
      4383 9092 4382 9092 4382 9091 4373 9091
TIME...MOT...LOC 1838Z 265DEG 17KT 4377 9082

$$

RABERDING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:45 AM CDT, 10 hours 11 minutes earlier.

Area forecast discussion, Jun 28, 2:45 AM CDT, 10 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
245 AM CDT SAT JUN 28 2008

.SHORT TERM...THROUGH MONDAY NIGHT

PRIMARY FORECAST CONCERNS WERE ASSOCIATED WITH RAIN CHANCES THIS
WEEKEND...ALONG WITH BRISK WINDS TODAY AND SUNDAY.

EARLY MORNING ANALYSIS HAD SURFACE LOW NEAR MANITOBA/MINNESOTA
BORDER...WITH COLD FRONT EXTENDING ACROSS EASTERN WI INTO NORTHWEST
IL. IN THE WAKE OF FRONT...DRIER AIR FILTERING IN ON WESTERLY WINDS
AS EVIDENCED BY UPSTREAM SURFACE DEW POINTS IN THE 50S. 11-3.9
MICRON SATELLITE IMAGERY AND WATER VAPOR IMAGERY SHOWED VIGOROUS MID
LEVEL CIRCULATION SITUATED NEAR DAKOTAS BORDER. RADAR MOSAIC SHOWED
SCATTERED SHOWERS ACROSS DAKOTAS ASSOCIATED WITH THIS FEATURE.

28.00Z NCEP AND EUROPEAN DETERMINISTIC MODELS...AS WELL AS NCEP
SREF...HAD GOOD CLUSTERING OF UPPER LEVEL AND SURFACE FEATURES
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AS A RESULT...THERE
WAS OVERALL HIGH CONFIDENCE IN DETAILS OF FORECAST DATA BASE. OF
SPECIAL NOTE...PROBABILISTIC DATA INDICATED THE MID LEVEL CIRCULATION
TO AFFECT THE AREA TODAY WAS AROUND 2 STANDARD DEVIATIONS BELOW
NORMAL WITH RESPECT TO 500MB HEIGHTS AND 850MB TEMPERATURES.

TODAY INTO THE EVENING...MID LEVEL CIRCULATION DROPS SOUTHEASTWARD...
TRANSITING THE FORECAST AREA DURING PEAK HEATING. THERMODYNAMIC
ENVIRONMENT APPEARS TO BE A CLASSIC SETUP FOR LOW-TOP CONVECTION...AS
SUPPORTED BY T-Q INDICES OF 18C. IN ADDITION...500MB TEMPERATURES OF
MINUS 20C SUPPORT STEEP LOW AND MID LEVEL LAPSE RATES OF 8-9C/KM. AS
A RESULT...CONVECTION ANTICIPATED TO DEVELOP BENEATH COLD POOL
ALOFT...BECOMING MOST ACTIVE DURING THE AFTERNOON AND EARLY EVENING.

BUFKIT FORECAST SOUNDINGS INDICATED A SKINNY CAPE PROFILE...WHICH
SUPPORTS POTENTIAL FOR SMALL HAIL THIS AFTERNOON AND EARLY EVENING.
DESPITE LACK OF SURFACE CONVERGENCE...500-300MB PV-ADVECTION SIGNAL
SHOULD AID IN FORCING TO TRIGGER CONVECTION. IN ADDITION...
ANOMALOUSLY COLD AIR ALOFT SUGGESTIVE OF POSSIBILITY FOR COLD AIR
FUNNELS DURING THE AFOREMENTIONED TIME PERIOD.

OVERNIGHT INTO SUNDAY...MID LEVEL CIRCULATION LIFTS ACROSS GREAT
LAKES INTO SOUTHEAST CANADA. MEANWHILE...MODELS HAVE HAD A CONSISTENT
SIGNAL OF SHORT WAVE DROPPING SOUTHWARD ACROSS THE UPPER MISSISSIPPI
VALLEY ON SUNDAY. THIS FEATURE WAS REFLECTED IN 500-300MB PV-
ADVECTION. WITH CYCLONIC FLOW...STEEP LOW LEVEL LAPSE RATES AND
T-Q INDICES OF 16C-18C...LOW-END RAIN CHANCE APPEARS WARRANTED ON
SUNDAY...AS IN CURRENT DATA BASE.

DUE TO STEEP LAPSE RATES TODAY AND AGAIN SUNDAY...BRISK WINDS
EXPECTED ACROSS THE FORECAST AREA...ESPECIALLY WIND PRONE LOCATIONS
IN SOUTHEAST MN AND NORTHEAST IOWA. NUDGED WIND GUST SPEEDS UPWARD
TODAY FOR THE AFOREMENTIONED AREAS...AS WELL AS HIGH TERRAIN OF
SOUTHWEST WI.

.LONG TERM...TUESDAY THROUGH FRIDAY

PRIMARY FORECAST CONCERN WAS ASSOCIATED WITH RAIN CHANCES DURING THE
MIDDLE PART OF THE WEEK. 28.00Z GFS AND ECMWF DETERMINISTIC MODELS
WERE IN FAIRLY GOOD AGREEMENT ON COLD FRONT DROPPING SOUTHWARD ACROSS
THE FORECAST AREA ABOUT MIDWEEK. ENSEMBLE MEAN ALSO SUPPORTED THIS
SOLUTION. THUS...FORECAST CONFIDENCE WAS FAIRLY HIGH THAT RAIN
CHANCES WARRANTED IN THIS TIME FRAME.

LOOKING TOWARD THE END OF THE WEEK...CURRENT DATA BASE WAS WEIGHTED
TOWARD DRY REGIME OF GFS. ON THE OTHER HAND...NCEP MREF AND 28.00Z
ECMWF SUGGEST RAIN CHANCES MAY BE WARRANTED ON FRIDAY...SHOULD
SURFACE FRONT LAG BACK IN CLOSER PROXIMITY TO THE FORECAST AREA.
UNTIL MODEL CONSENSUS IMPROVES...NO CHANGES WERE MADE TO THIS
PORTION OF THE EXTENDED OUTLOOK.

&&

.AVIATION...
DRY SLOT POST THE COLD FRONTAL PASSAGE HAS RESULTED IN CLEAR SKIES
ACROSS A GOOD CHUNK OF THE REGION...INCLUDING KRST/KLSE. CLOUDS WILL
RETURN LATER TODAY THOUGH...AS A 500 MB LOW MOVES ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY. ADD COLD AIR ALOFT AND AFTERNOON
INSTABILITY TO THIS UPPER LEVEL FORCING...AND SCT -SHRA/TS WILL BE
POSSIBLE...FROM LATE MORNING INTO THE EVENING. CEILINGS LOOK TO
BE MOSTLY IN THE VFR RANGE...BUT A DIP INTO MVFR LOOKS POSSIBLE
LATER TONIGHT INTO SUNDAY MORNING. IN ADDITION TO THE CLOUDS AND
PCPN CHANCES...A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY WEST
WINDS THROUGHOUT THE DAY AND NIGHT. CONDITIONS FOR SUNDAY LOOK TO
MIRROR TODAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...THOMPSON
AVIATION..........RIECK
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT SAT JUN 28 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-291000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
500 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS UPPER LEVEL DISTURBANCE WILL CHURN ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY TODAY AND TONIGHT...INTERACTING WITH
UNSEASONABLY COLD AIR ALOFT. WITH WEAK INSTABILITY TO TAP INTO
ALSO...SCATTERED THUNDERSTORMS SHOULD DEVELOP...LASTING INTO
TONIGHT. THERE IS THE POTENTIAL FOR A FEW OF THESE STORMS TO BECOME
STRONG TO POSSIBLY SEVERE FROM LATE THIS MORNING INTO THE EARLY
EVENING...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MORE
FAVORABLE PERIOD WOULD BE FROM 10 AM TO 7 PM.

IN ADDITION...WITH ANOMALOUSLY COLD AIR ALOFT...AND THE STRONG
DISTURBANCE...THERE IS THE POTENTIAL FOR COLD AIR FUNNEL
DEVELOPMENT. COLD AIR FUNNELS NORMALLY DO NOT REACH THE
GROUND...AND AS A RESULT...THEY RARELY DO ANY DAMAGE AND LAST ONLY A
FEW MINUTES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...BUT SEVERE WEATHER
IS NOT ANTICIPATED WITH ANY OF THIS ACTIVITY AT THIS TIME.

NEXT...SHOWER AND THUNDERSTORM CHANCES WILL RETURN FOR WEDNESDAY
INTO THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DISCERN THE SEVERE
WEATHER THREAT WITH THESE CHANCES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR
TONIGHT...HOWEVER SOME LOCAL GROUPS MAY BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED AT THIS TIME.

RIECK

In the hours before

Local storm report, Jun 28, 12:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1220 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             1 W HOUSTON             43.76N 91.59W
06/28/2008  M1.00 INCH       HOUSTON            MN   LAW ENFORCEMENT

            DEPUTY REPORTED QUARTER SIZE HAIL

1216 PM     HAIL             HOUSTON                 43.76N 91.57W
06/28/2008  M1.75 INCH       HOUSTON            MN   LAW ENFORCEMENT

            SPOTTER REPORTED GOLF BALL SIZE HAIL

&&

BOYNE
Local storm report, Jun 28, 12:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1230 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             1 W HOUSTON             43.76N 91.59W
06/28/2008  M1.00 INCH       HOUSTON            MN   LAW ENFORCEMENT

            DEPUTY REPORTED QUARTER SIZE HAIL

1216 PM     HAIL             HOUSTON                 43.76N 91.57W
06/28/2008  M1.75 INCH       HOUSTON            MN   LAW ENFORCEMENT

            SPOTTER REPORTED GOLF BALL SIZE HAIL

1218 PM     HAIL             4 SE LA CROSSE          43.79N 91.18W
06/28/2008  M1.00 INCH       LA CROSSE          WI   LAW ENFORCEMENT

            PUBLIC REPORT OF QUARTER SIZE HAIL ON BREIDEL COULEE

&&

BOYNE
Local storm report, Jun 28, 12:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1237 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     HAIL             1 W HOUSTON             43.76N 91.59W
06/28/2008  M1.00 INCH       HOUSTON            MN   LAW ENFORCEMENT

            DEPUTY REPORTED QUARTER SIZE HAIL

1216 PM     HAIL             HOUSTON                 43.76N 91.57W
06/28/2008  M1.75 INCH       HOUSTON            MN   LAW ENFORCEMENT

            SPOTTER REPORTED GOLF BALL SIZE HAIL

1218 PM     HAIL             4 SE LA CROSSE          43.79N 91.18W
06/28/2008  M1.00 INCH       LA CROSSE          WI   LAW ENFORCEMENT

            PUBLIC REPORT OF QUARTER SIZE HAIL ON BREIDEL COULEE

1232 PM     HAIL             OSSIAN                  43.15N 91.76W
06/28/2008  M1.00 INCH       WINNESHIEK         IA   LAW ENFORCEMENT

1234 PM     HAIL             CALMAR                  43.18N 91.87W
06/28/2008  M0.75 INCH       WINNESHIEK         IA   TRAINED SPOTTER

            HALF INCH TO PENNY SIZE HAIL COVERING THE GROUND

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:22 PM CDTSevere Thunderstorm WarningARXLa Crosse38 min
Jun 28, 12:34 PM CDTSevere Thunderstorm WarningARXLa Crosse26 min
Jun 28, 12:44 PM CDTSevere Thunderstorm WarningARXMonroe46 min
Jun 28, 12:53 PM CDTSevere Thunderstorm WarningARXRichland37 min
Jun 28, 12:59 PM CDTSevere Thunderstorm WarningARXVernon61 min
Jun 28, 1:24 PM CDTSevere Thunderstorm WarningARXJuneau66 min
Jun 28, 1:34 PM CDTSevere Thunderstorm WarningARXMonroe11 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.